An Embedding Theorem given by the Modulus of Variation

Authors

  • Laszlo Leindler Bolyai Institute, University of Szeged, Aradi vertanuk tere 1, H-6720 Szeged, Hungary

DOI:

https://doi.org/10.26713/jims.v1i1.6

Keywords:

Embedding relation, Bounded variation, Modulus of variation, Continuity

Abstract

In [5] and [6] we extended an interesting theorem of Medvedeva [7] pertaining to the embedding relation $H^\omega\subset \Lambda BV$, where $\Lambda BV$
denotes the set of functions of $\Lambda$-bounded variation. Our theorem proved in [6] unifies the notion of $\varphi$-variation due to Young [8] and that of the generalized Wiener class $BV(p(n)\uparrow)$ due to Kita
and Yoneda [4]. In this note we generalize the theorem proved in [6] such that it will use the concept of the modulus of variation due to Chanturia [2]. For further references pertaining to the new notion mentioned above we refer to an interesting paper by Goginava and Tskhadaia [3]. We also show that our new theorem includes our previous result as a special case.

Downloads

Downloads

CITATION

How to Cite

Leindler, L. (2009). An Embedding Theorem given by the Modulus of Variation. Journal of Informatics and Mathematical Sciences, 1(1), 27–31. https://doi.org/10.26713/jims.v1i1.6

Issue

Section

Research Article